Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth

M. Nakamura*, T. Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)479-487
Number of pages9
JournalMathematische Zeitschrift
Volume231
Issue number3
DOIs
Publication statusPublished - 1999 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this